# SDR ABXA9800077

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 99234843
- Condition: Cracked
- Location: Bs 148-160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE COCKPIT SUBFLOOR AT STA 148-160 AND RBL 40-RBL 54 CRACKED.  REPAIRED IAW DC9 SRM 53-01.
